I am having really bad upper abdominal pain. The pain is mainly in the middle and sometimes travel through right and left side of my stomach. I have been having this pain since monday and my period started on wednesday. I am having heavy periods on time and this is my 2nd cycle after stopping depo. I never experienced upper abdominal pain during PMS. I am healthy and eat healthy foods too
Generally speaking, abdominal pain lasting more than a few hours should be evaluated by a doctor. Usually, cramping or pain related to your period, is located in your lower abdomen. It is not uncommon to have heavy periods after stopping depo, nor is it uncommon to have painful periods after stopping depo. You will probably need to see your doctor to find out if these pains are related to your period or not. I suggest that you schedule an appointment with your doctor to make sure that there is nothing else going on (such as GERD). IF the pain becomes much worse, or if you develop nausea, vomiting, or diarrhea then see your doctor sooner. Good luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.